| Model Number |
3346 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.
Event or Problem Description
Related manufacturer reference number 1627487-2023-03275.It was reported that the patient had both extensions explanted and replaced due to high impedances.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.